# SDR DALA2025010600084

- Difficulty date: January 3, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 60,438 hours, 30,828 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 FR20 RH DOUBLE JOGGLE INSPECTION CRACK INDICATION WAS FOUND AFFECTING HOLE #4. CORRECTIVE ACTION: REPAIRED PER ER/A 622252-14AD. (0743295)
